Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a class of Lipschitz continuous functions of several variables


Authors: Tran Duc Van and Nguyen Duy Thai Son
Journal: Proc. Amer. Math. Soc. 121 (1994), 865-870
MSC: Primary 26D10
DOI: https://doi.org/10.1090/S0002-9939-1994-1227530-4
MathSciNet review: 1227530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an estimate via initial values for functions in a class of Lipschitz continuous functions of several variables. This estimate can be used to investigate the uniqueness of quasi-classical solutions of Cauchy problems for first-order nonlinear partial differential equations (PDEs). Particularly, we give an answer to an open problem posed by S. N. Kružkov.


References [Enhancements On Off] (What's this?)

  • [1] Jean-Pierre Aubin and Hélène Frankowska, Set-valued analysis, Systems & Control: Foundations & Applications, vol. 2, Birkhäuser Boston, Inc., Boston, MA, 1990. MR 1048347
  • [2] C. Castaing and M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin-New York, 1977. MR 0467310
  • [3] J. Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York-London, 1960. MR 0120319
  • [4] S. N. Kruzhkov, Theory of functions, and differential equations, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 5 (1991), 36–43, 96 (Russian, with Russian summary); English transl., Moscow Univ. Math. Bull. 46 (1991), no. 5, 30–35. MR 1294656
  • [5] Trần Đú’c Vân and Nguyen Duy Thai Son, On the uniqueness of global classical solutions of the Cauchy problem for Hamilton-Jacobi equations, Acta Math. Vietnam. 17 (1992), no. 1, 161–167. MR 1190117
  • [6] -, Uniqueness of global quasi-classical solutions of the Cauchy problem for the equation $ \partial u/\partial t + {(\partial u/\partial x)^2} = 0$, Tap chí Toán hoc 19 (1991), 65-71.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10

Retrieve articles in all journals with MSC: 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1227530-4
Article copyright: © Copyright 1994 American Mathematical Society